1. bookVolume 11 (2019): Issue 2 (December 2019)
Journal Details
License
Format
Journal
eISSN
2066-7752
First Published
06 Jun 2014
Publication timeframe
2 times per year
Languages
English
Open Access

On bounds of the sine and cosine along straight lines on the complex plane

Published Online: 27 Feb 2020
Volume & Issue: Volume 11 (2019) - Issue 2 (December 2019)
Page range: 371 - 379
Received: 04 Nov 2018
Journal Details
License
Format
Journal
eISSN
2066-7752
First Published
06 Jun 2014
Publication timeframe
2 times per year
Languages
English

[1] P. S. Bullen, A Dictionary of Inequalities, Pitman Monographs and Surveys in Pure and Applied Mathematics 97, Addison Wesley Longman Limited, 1998.Search in Google Scholar

[2] Z.-H. Huo, D.-W. Niu, J. Cao, and F. Qi, A generalization of Jordan’s inequality and an application, Hacet. J. Math. Stat., 40 (2011), no. 1, 53–61.Search in Google Scholar

[3] H. Kober, Approximation by integral functions in the complex domain, Trans. Amer. Math. Soc., 56 (1944), no. 1, 7–31; Availble online at https://doi.org/10.2307/1990275.10.2307/1990275Search in Google Scholar

[4] D. S. Mitrinović, Analytic Inequalities, In cooperation with P. M. Vasić. Die Grundlehren der mathematischen Wissenschaften, Band 165 Springer-Verlag, New York-Berlin, 1970.Search in Google Scholar

[5] D.-W. Niu, J. Cao, and F. Qi, Generalizations of Jordan’s inequality and concerned relations, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 72 (2010), no. 3, 85–98.Search in Google Scholar

[6] D.-W. Niu, Z.-H. Huo, J. Cao, and F. Qi, A general refinement of Jordan’s inequality and a refinement of L. Yang’s inequality, Integral Transforms Spec. Funct. 19 (2008), no. 3, 157–164; Available online at http://dx.doi.org/10.1080/10652460701635886.10.1080/10652460701635886Search in Google Scholar

[7] F. Qi, On bounds of the sine and cosine along straight lines on the complex plane, Preprints 2018, 2018090365, 5 pages; Available online at https://doi.org/10.20944/preprints201809.0365.v1.10.20944/preprints201809.0365.v1Search in Google Scholar

[8] F. Qi and B.-N. Guo, A criterion to justify a holomorphic function, Glob. J. Math. Anal., 5 (2017), no. 1, 24–26; Available online at https://doi.org/10.14419/gjma.v5i1.7398.10.14419/gjma.v5i1.7398Search in Google Scholar

[9] F. Qi and Q.-D. Hao, Refinements and sharpenings of Jordan’s and Kober’s inequality, Mathematics and Informatics Quarterly, 8 (1998), no. 3, 116–120.Search in Google Scholar

[10] F. Qi, D.-W. Niu, and B.-N. Guo, Refinements, generalizations, and applications of Jordan’s inequality and related problems, J. Inequal. Appl., 2009 (2009), Article ID 271923, 52 pages; Available online at http://dx.doi.org/10.1155/2009/271923.10.1155/2009/271923Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo